Show simple item record

dc.contributor.authorBenchohra, Mouffak ( Orcid Icon 0000-0003-3063-9449 )
dc.contributor.authorGatsori, Efrosini P. ( )
dc.contributor.authorNtouyas, Sotiris ( Orcid Icon 0000-0002-7695-2118 )
dc.date.accessioned2020-07-07T20:45:02Z
dc.date.available2020-07-07T20:45:02Z
dc.date.issued2002-01-15
dc.identifier.citationBenchohra, M., Gatsori, E. P., & Ntouyas, S. K. (2002). Nonlocal quasilinear damped differential inclusions. Electronic Journal of Differential Equations, 2002(07), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11985
dc.description.abstractIn this paper we investigate the existence of mild solutions to second order initial value problems for a class of damped differential inclusions with nonlocal conditions. By using suitable fixed point theorems, we study the case when the multivalued map has convex and nonconvex values.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectInitial value problemsen_US
dc.subjectMultivalued mapen_US
dc.subjectDamped equationsen_US
dc.subjectMild solutionen_US
dc.subjectEvolution inclusionen_US
dc.subjectNonlocal conditionen_US
dc.subjectFixed pointen_US
dc.titleNonlocal Quasilinear Damped Differential Inclusionsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record